Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Reciprocals of $J$-matrices


Author: H. S. Wall
Journal: Bull. Amer. Math. Soc. 52 (1946), 680-685
DOI: https://doi.org/10.1090/S0002-9904-1946-08628-0
MathSciNet review: 0017396
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. J. Dennis and H. S. Wall, The limit-circle case for a positive definite J-fraction, Duke Math. J. vol. 12 (1945) pp. 255-273. MR 13436
  • 2. E. Hellinger, Zur Stieltjesschen Kettenbruchtheorie, Math. Ann. vol. 86 (1922) pp. 18-29. MR 1512075
  • 3. E. D. Hellinger and H. S. Wall, Contributions to the analytic theory of continued fractions and infinite matrices, Ann. of Math. (2) vol. 44 (1943) pp. 103-127. MR 8102
  • 4. H. S. Wall and Marion Wetzel, Contributions to the analytic theory of J-fractions, Trans. Amer. Math. Soc. vol. 55 (1944) pp. 373-392. MR 11339
  • 5. H. S. Wall and Marion Wetzel, Quadratic forms and convergence regions for continued fractions, Duke Math. J. vol. 11 (1944) pp. 89-102. MR 11340


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08628-0

American Mathematical Society